MathSciNet Relay Station
MathSciNet bibliographic data
MR1773201 (2001g:81109) 81R15 (46N50 47N50 81P10)
Molnár, Lajos On some automorphisms of the set of effects on Hilbert space. Lett. Math. Phys. 51 (2000), no. 1, 37–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement